# SDR SWAA2023012392383

- Difficulty date: January 18, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 71,958 hours, 42,703 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Tab
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING DEFLECTION CONTROL RIB UPPER TAB CRACKED<[01] COMPLIED WITH REPAIR THROUGH STEP H; SRM 57-51-02-2R-3;[02] COMPLIED WITH HFEC INSP. PER NDT MANUAL PART 6; 51-00-00 PROCEDURE 23;[03] ACCOMPLISHED REPAIR OF L/H WING DEFLECTION CONTROL RIB UPPER TAB DAMAGE PER SRM 57-51-02-2R-3 REPAIR 3.
